# SDR EIA2007070

- Difficulty date: April 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 118,540 hours, 25,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 70320
- Condition: Discharged
- Location: Cabin
- Component: Power Supply
- Component part number: 90085
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT SIGN LIGHT AT CREW DOOR INOP.  REQUIRES CHARGER AND BATTERY.  REPLACED BATTERY CHARGER AND BATTERY PACK IN UPPER DECK EMERGENCY EXIT SIGN IAW 33-51-07 OPS CKD OL PER 33-51-07.
